# SDR SWIA202162012

- Difficulty date: August 21, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H FLOOR SILL CORRODED AT APPROX.FS1031-FS1047 (MARKED)     (C-CHECK RO 10/29/2021)    REMOVED AND REPLACED R/H FLOOR SILL WITH NEW ONE. REF: CRJ-700 S.R.M.51-42-06-001-001-A01, DWG-MM670-35052 REV-K. COMPLIED WITH 51-900-1002-SKY.
